MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN X4 CRT-D; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION INOGEN X4 CRT-D; IMPLANTABLE DEVICE
Model Number G146
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the field presentative had difficulty interrogation this patient with a cardiac resynchronization therapy defibrillator (crt-d).Additionally, the patient has a left ventricular assist device (lvad).After several attempts of troubleshooting the representative was able to successfully interrogate the device after the patient raised her arm above her head.Upon interrogation, the device was found to be at end of life (eol).At this time, the device remains in service.No adverse patient effects were reported.Additional information was received which reported that the health care professional (hcp) had difficulty interrogating the device.A magnet was used, and they heard a constant tone which indicates that tachy therapy is programmed off which is typical for lvad patients at this facility.Technical services suspects electromagnetic interference (emi) from the lvad and provided troubleshooting options.At this time, the device remains in service.No adverse patient effects were reported.

Brand Name
INOGEN X4 CRT-D
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21058540
Report Number2124215-2025-00044
Device Sequence Number18159489
Product Code NIK
UDI-Device Identifier00802526534577
UDI-Public00802526534577
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2016
Device Model NumberG146
Device Catalogue NumberG146
Device Lot Number102620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/02/2025
Date Device Manufactured04/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale